Planqunil takes time so even though its hard, be patient, things will improve. My personal experience was arouind 6 months before I noticed a huge diffenece in how I felt day to day. The side effects I had fell away around 2 months into taking it. I hope you feel better soon.
I was definitely diagnosed this month by my RA, Dr Morris. He started me on Plaquil. It has only been two days since I began it, but have had no side effects. Hooray!
wait. is getting antsy at night/restless after you're tired a common thing with lupus? i've been like that a loooot lately.
thanks so much.
Many of us have difficulty sleeping no matter how tired we are. It can be a med thing but it can also be a Lupus/ AI thing. You will see tons of threads on here about it
good to know. thank you. it's so incredible being on here and realizing how many things i go through are just common things that everyone is going through. until now i've felt very alone in all of this.
I went through years of not sleeping well and getting up every two hours to go to the bathroom.
I've only recently found a doc who has managed to get both things under control.
I'm now on Ditropan for the frequent urination, even though it does make me have more dryness symptoms, so I have to take more Pilocarpine for that.
I'm also taking neurontin for nerve pain, and Oh Goody! now I sleep well.
Sometimes it just takes finding the right doc who will work with you on finding the right meds.
Plaq can cause me some "weirdness", I'll call it, when I'm trying to get to sleep. My sister "hallucinated" she said. For me, it's very vivid, "strange" dreams, some that came on before being fully asleep. I would start out feeling "uncomfortable" those evenings. What I've found that has helped me immensely in that regard is to not take my 2nd dose so late. I do my first dose about 1 1/2 hrs after waking up. I do my thyroid meds, go to work, eat some breakfast, then do my plaq (and a bunch of others). I take my 2nd dose with a light snack, usually around 130 to 200 in the afternoon, but I have gorfotten it ocassionally, and have taken it as late as 400 pm with not too bad of effect. Ask you doc though, about changing your routine. I don't have weird dreams usually anymore, less "uncomfortableness" in the evening, but the insomnia comes visits all too often still... oh well. I am still getting small improvements in joint inflammation and pain reduction, in spite of having some increased photosensitivity lately (from whatever cause).